ISSN:
 1534-0392

eISSN:
 1553-5258

All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

September 2014 , Volume 13 , Issue 5

Select all articles

Export/Reference:

Preface
Alain Miranville and Vladimir V. Chepyzhov
2014, 13(5): i-x doi: 10.3934/cpaa.2014.13.5i +[Abstract](709) +[PDF](169.8KB)
Newton's law for a trajectory of concentration of solutions to nonlinear Schrodinger equation
Anatoli Babin and Alexander Figotin
2014, 13(5): 1685-1718 doi: 10.3934/cpaa.2014.13.1685 +[Abstract](805) +[PDF](590.7KB)
Stochastic differential games with a varying number of players
Alain Bensoussan, Jens Frehse and Christine Grün
2014, 13(5): 1719-1736 doi: 10.3934/cpaa.2014.13.1719 +[Abstract](953) +[PDF](426.5KB)
The Kolmogorov-Obukhov-She-Leveque scaling in turbulence
Björn Birnir
2014, 13(5): 1737-1757 doi: 10.3934/cpaa.2014.13.1737 +[Abstract](823) +[PDF](456.2KB)
Interaction of an elastic plate with a linearized inviscid incompressible fluid
I. D. Chueshov
2014, 13(5): 1759-1778 doi: 10.3934/cpaa.2014.13.1759 +[Abstract](986) +[PDF](492.1KB)
Multiple Jacobian equations
Bernard Dacorogna and Olivier Kneuss
2014, 13(5): 1779-1787 doi: 10.3934/cpaa.2014.13.1779 +[Abstract](761) +[PDF](327.6KB)
Some results for pathwise uniqueness in Hilbert spaces
Giuseppe Da Prato and Franco Flandoli
2014, 13(5): 1789-1797 doi: 10.3934/cpaa.2014.13.1789 +[Abstract](754) +[PDF](319.4KB)
On the free boundary for quenching type parabolic problems via local energy methods
Jesús Ildefonso Díaz
2014, 13(5): 1799-1814 doi: 10.3934/cpaa.2014.13.1799 +[Abstract](770) +[PDF](441.5KB)
Stabilization of the simplest normal parabolic equation
Andrei Fursikov
2014, 13(5): 1815-1854 doi: 10.3934/cpaa.2014.13.1815 +[Abstract](693) +[PDF](641.8KB)
Non-isothermal viscous Cahn-Hilliard equation with inertial term and dynamic boundary conditions
Cecilia Cavaterra, Maurizio Grasselli and Hao Wu
2014, 13(5): 1855-1890 doi: 10.3934/cpaa.2014.13.1855 +[Abstract](965) +[PDF](583.1KB)
Regular solutions and global attractors for reaction-diffusion systems without uniqueness
Oleksiy V. Kapustyan, Pavlo O. Kasyanov and José Valero
2014, 13(5): 1891-1906 doi: 10.3934/cpaa.2014.13.1891 +[Abstract](905) +[PDF](437.4KB)
Reaction-diffusion equations with a switched--off reaction zone
Peter E. Kloeden, Thomas Lorenz and Meihua Yang
2014, 13(5): 1907-1933 doi: 10.3934/cpaa.2014.13.1907 +[Abstract](847) +[PDF](535.9KB)
Eliminating flutter for clamped von Karman plates immersed in subsonic flows
Irena Lasiecka and Justin Webster
2014, 13(5): 1935-1969 doi: 10.3934/cpaa.2014.13.1935 +[Abstract](1028) +[PDF](583.9KB)
Asymptotic behavior of the conserved Caginalp phase-field system based on the Maxwell-Cattaneo law
Alain Miranville
2014, 13(5): 1971-1987 doi: 10.3934/cpaa.2014.13.1971 +[Abstract](775) +[PDF](409.4KB)
Totally dissipative dynamical processes and their uniform global attractors
Vladimir V. Chepyzhov, Monica Conti and Vittorino Pata
2014, 13(5): 1989-2004 doi: 10.3934/cpaa.2014.13.1989 +[Abstract](906) +[PDF](412.6KB)
The nonlinear 2D subcritical inviscid shallow water equations with periodicity in one direction
Aimin Huang and Roger Temam
2014, 13(5): 2005-2038 doi: 10.3934/cpaa.2014.13.2005 +[Abstract](845) +[PDF](624.5KB)
An extension of the Fitzpatrick theory
Augusto Visintin
2014, 13(5): 2039-2058 doi: 10.3934/cpaa.2014.13.2039 +[Abstract](855) +[PDF](159.4KB)
Attractors for the nonlinear elliptic boundary value problems and their parabolic singular limit
Mark I. Vishik and Sergey Zelik
2014, 13(5): 2059-2093 doi: 10.3934/cpaa.2014.13.2059 +[Abstract](854) +[PDF](668.9KB)
Stability of delay evolution equations with stochastic perturbations
Tomás Caraballo and Leonid Shaikhet
2014, 13(5): 2095-2113 doi: 10.3934/cpaa.2014.13.2095 +[Abstract](1190) +[PDF](173.1KB)
On the nodal set of the eigenfunctions of the Laplace-Beltrami operator for bounded surfaces in $R^3$: A computational approach
Andrea Bonito and Roland Glowinski
2014, 13(5): 2115-2126 doi: 10.3934/cpaa.2014.13.2115 +[Abstract](788) +[PDF](2128.2KB)
Bounds on energy and enstrophy for the 3D Navier-Stokes-$\alpha$ and Leray-$\alpha$ models
Aseel Farhat, M. S Jolly and Evelyn Lunasin
2014, 13(5): 2127-2140 doi: 10.3934/cpaa.2014.13.2127 +[Abstract](772) +[PDF](230.0KB)

2017  Impact Factor: 0.884

Editors

Referees

Librarians

Email Alert

[Back to Top]